# SDR IPXA2021111575994

- Difficulty date: November 7, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 36,245 hours, 24,680 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 175N2002
- Condition: None
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHE VERT. STAB. UPR FWD TORQUE BOX PANEL HAS A DISBONDED DENT AT FSS 321.046 ON THE L/H SIDE.REPAIRED PANEL IAW B757 SRM 51-70-07-0G PER SRM 55-30-01-2R-4
